# SDR ASAA2025050758264

- Difficulty date: May 7, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH SIDE TRANSITION PANEL HAS CORRSION SPOTS FROM STA 500A TO STA 500I. GROUNDED - YES. REMOVED AND REPLACED NEW TRANSITIO NPANEL ON FWD CARGO PIT RH SIDE FROM STA 500A TO STA 500I IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .040 R= .030 L= 1" D= .010.
